On Certain Projective Invariant Planes

František Vyčichlo

Matematicko-fyzikálny časopis (1953)

  • Volume: 03, Issue: 1-2, page 41-47
  • ISSN: 0139-9918

How to cite


Vyčichlo, František. "O některých projektivních invariantech plochy." Matematicko-fyzikálny časopis 03.1-2 (1953): 41-47. <http://eudml.org/doc/29993>.

author = {Vyčichlo, František},
journal = {Matematicko-fyzikálny časopis},
language = {cze},
number = {1-2},
pages = {41-47},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O některých projektivních invariantech plochy},
url = {http://eudml.org/doc/29993},
volume = {03},
year = {1953},

AU - Vyčichlo, František
TI - O některých projektivních invariantech plochy
JO - Matematicko-fyzikálny časopis
PY - 1953
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 03
IS - 1-2
SP - 41
EP - 47
LA - cze
UR - http://eudml.org/doc/29993
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.